MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM

SMITHS MEDICAL ASD, INC. JELCO; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Model Number 335603
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Event or Problem Description
While catheter was into patient's vein, the user could not easily remove the mandrel from the catheter which led to pain and wound for patient.Issue occurred *frequently during the last few months.
 
Additional Manufacturer Narrative
Returned device was received for evaluation.During the evaluation of the device, the customer reported condition was confirmed.Problem source was traced to manufacturing.The device history record was reviewed and showed, that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
JELCO
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
201 west queen st.
southington CT 06489
MDR Report Key11341521
Report Number3012307300-2021-01318
Device Sequence Number17383439
Product Code FOZ
UDI-Device Identifier10351688071446
UDI-Public10351688071446
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K012128
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2023
Device Model Number335603
Device Catalogue Number335603
Device Lot Number3953044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1